View : 92 Download: 0

Mapped WENO schemes based on a new smoothness indicator for Hamilton-Jacobi equations

Title
Mapped WENO schemes based on a new smoothness indicator for Hamilton-Jacobi equations
Authors
Ha Y.Kim C.H.Lee Y.J.Yoon J.
Ewha Authors
윤정호이연주
SCOPUS Author ID
윤정호scopus
Issue Date
2012
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 394, no. 2, pp. 670 - 682
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we introduce an improved version of mapped weighted essentially non-oscillatory (WENO) schemes for solving Hamilton-Jacobi equations. To this end, we first discuss new smoothness indicators for WENO construction. Then the new smoothness indicators are combined with the mapping function developed by Henrick etal. (2005). [31]. The proposed scheme yields fifth-order accuracy in smooth regions and sharply resolve discontinuities in the derivatives. Numerical experiments are provided to demonstrate the performance of the proposed schemes on a variety of one-dimensional and two-dimensional problems. © 2012 Elsevier Ltd.
DOI
10.1016/j.jmaa.2012.04.040
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE